Plongements radiaux S n R n+1 à courbure de Gauss positive prescrite
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 635-649.
@article{ASENS_1985_4_18_4_635_0,
     author = {Delano\"e, Ph.},
     title = {Plongements radiaux $S^n\hookrightarrow {R}^{n+1}$ \`a courbure de {Gauss} positive prescrite},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {635--649},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 18},
     number = {4},
     year = {1985},
     doi = {10.24033/asens.1498},
     zbl = {0594.53039},
     mrnumber = {87j:53011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1498/}
}
TY  - JOUR
AU  - Delanoë, Ph.
TI  - Plongements radiaux $S^n\hookrightarrow {R}^{n+1}$ à courbure de Gauss positive prescrite
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1985
DA  - 1985///
SP  - 635
EP  - 649
VL  - 4e s{\'e}rie, 18
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1498/
UR  - https://zbmath.org/?q=an%3A0594.53039
UR  - https://www.ams.org/mathscinet-getitem?mr=87j:53011
UR  - https://doi.org/10.24033/asens.1498
DO  - 10.24033/asens.1498
LA  - fr
ID  - ASENS_1985_4_18_4_635_0
ER  - 
%0 Journal Article
%A Delanoë, Ph.
%T Plongements radiaux $S^n\hookrightarrow {R}^{n+1}$ à courbure de Gauss positive prescrite
%J Annales scientifiques de l'École Normale Supérieure
%D 1985
%P 635-649
%V 4e s{\'e}rie, 18
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1498
%R 10.24033/asens.1498
%G fr
%F ASENS_1985_4_18_4_635_0
Delanoë, Ph. Plongements radiaux $S^n\hookrightarrow {R}^{n+1}$ à courbure de Gauss positive prescrite. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 635-649. doi : 10.24033/asens.1498. http://www.numdam.org/articles/10.24033/asens.1498/

[1] I. Bakelman et B. Kantor, Existence of Spherically Homeomorphic Hypersurfaces in Euclidean Space with Prescribed Mean Curvature (Geometry and Topology, Léningrad, vol. 1, 1974, p. 3-10). | MR

[2] M. Berger, P. Gauduchon et E. Mazet, Le Spectre d'une variété riemannienne (Lect. Notes Math., n° 194, Springer Verlag Berlin, Heidelberg, New York, 1971). | MR | Zbl

[3] S.-Y. Cheng et S.-T. Yau, On the regularity of the Solution of the n-Dimensional Minkowski Problem (Comm. Pure Appl. Math., vol. XXXIX, 1976, p. 495-516). | MR | Zbl

[4], [5], [6] Ph. Delanoë, Equations du type de Monge-Ampère sur les variétés riemanniennes compactes I, II, III, (J. Funct. Anal., vol. 40, n° 3, 1981, p. 358-386; vol. 41, n° 3, 1981, p. 341-353; vol. 45, n° 3, 1982, p. 403-430). | Zbl

[7] Ph. Delanoë, Equations de Monge-Ampère invariantes sur les variétés riemanniennes Compactes (Ann. Inst. Henri Poincaré Anal. Non Linéaire, vol. 1, n° 3, 1984, p. 147-178). | Numdam | MR | Zbl

[8] Ph. Delanoë et A. Hirschowitz, About Nonlinear Elliptic Problems on Compact Manifolds (à paraître).

[9] J. Leray et J. Schauder, Topologie et équations fonctionnelles (Ann. Sci. Éc. Norm. Sup., vol. 51, 1934, p. 45-78). | JFM | Numdam | Zbl

[10] C. B. Morrey, Multiple Integrals in the Calculus of Variations (Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen Band, 130, Springer-Verlag, Berlin, Heidelberg, New York, 1966). | MR | Zbl

[11] L. Nirenberg, The Weyl and Minkowski Problems in Differential Geometry in the Large (Comm. Pure Appl. Math., vol. VI, 1953, p. 337-394). | MR | Zbl

[12] V. I. Oliker, Hypersurfaces in ℝn + 1 with Prescribed Gaussian Curvature and Related Equations of Monge-Ampère Type, (Comm. P.D.E., vol. 9, n° 8, 1984, p. 807-838). | MR | Zbl

[13] A. V. Pogorelov, The Minkowski Multidimensional Problem (Winston-Wiley, 1978, New York, Toronto, London, Sydney). | MR

[14] M. H. Protter et H. F. Weinberger, Maximum Principles in Differential Equations (Prentice-Hall, Inc., Englewood Cliffs, N.Y., 1967). | MR | Zbl

[15] A. E. Treibergs et S. Walter Wei, Embedded Hyperspheres with prescribed Mean Curvature, (preprint M.S.R.I., 026-83, Berkeley, March 1983). | MR

[16] B. M. Vereschagin, Reconstruction d'une surface fermée convexe à partir de sa courbure de Gauss (Questions de Géométrie Globale, A. L. VERNER éd., Inst. Pédag. d'État de Léningrad, 1979, p. 7-12, en russe). | Zbl

[17] Yau éd., Seminar on Differential Geometry (Ann. of Math. Studies, Study 102, Princeton University Press, Princeton N.J., 1982). | MR | Zbl

[18] L. Caffarelli, L. Nirenberg et J. Spruck, Nonlinear Second Order Elliptic Equations IV. Starshaped Compact Weingarten Hypersurfaces, (preprint 1985). | MR

Cited by Sources: